# SDR DLL14971376

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- Engine: Rroyce RB21122B02
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Condition: Malfunctioned
- Location: Cabin
- Component: RDAX5341MOD1
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, PASSENGERS REPORTED ELECTRICAL ODOR IN THE VICINITY OF SEATS 28HJ.  AIRCRAFT RETURNED TO GATE.  AFTER BRIEF TROUBLE SHOOTING FOUND PASSENGER SVC SYS DECODER AT   27HJ TO BE EXCESSIVELY WARM AND SMELLING OF THE SAME ELECTRICAL ODOR.  REMOVED THE DECODER FROM ITS MOUNT AND AFTER COOLING, PLACED IT IN THE COCKPIT PER THE CAPTAIN'S REQUEST.  REPLACEMENT PART WAS NOT AVAILABLE AT THIS STATION DEFERRED PASS SVC SYS ITEMS (READING LIGHTS, CALL LIGHT AND AIR VENT) PER MEL 25-99-06.  AIR VENT AT 27H REPLACED JUST PRIOR TO FLT 1680 DEPARTURE.  REF CMI 071370011.
